Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 

Vol. 54 (4) (2022)
 
 
   
Evolutions of the Ruled Surfaces along a Spacelike Space Curve
by Gu¨l UG˘ UR KAYMANLI AND Cumali EK˙IC˙
   
A Study of Third-order KdV and mKdV Equations by Laplace Decomposition Method
by S. S. Handibag and R. M. Wayal
   
Generalized Functional Equations of Polylogarithmic Groups
by Muhammad Khalid, Javed Khan and Azhar Iqbal
   
Generalized Fuzzy Filters in Quantales and Their Approximations
by Saqib Mazher Qurashi and Muhammad Shabir
   
Maps in Tangent Complex of Order Three
by Sadaqat Hussain and Raziuddin Siddiqui
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 55 (7-8) (2023)
 
  Previous Issue
Vol. 55 (5-6) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved